# SDR ASAA2015080412732

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,966 hours, 7,478 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Divider
- Part number: 38838302
- Condition: Faulted
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FIRST ATTEMPTED APU START FOR A CSS, APU EGT APPROACHED 1000".  WE WERE LEVEL AT FL 380 AND HAD BEEN AT CRUISE ALTITUDE FOR APPROXIMATELY 3.5 HRS.  FAULT LIGHT ILLUMINATED AND APU SHUTDOWN, FAILED TO START, NO SUBSEQUENT STARTS WERE ATTEMPTED.  ACFT GROUNDED.  INTERROGATED CDU FOR FAULTS.  FOUND FAULT 49-31016, OVER TEMPERATURE SHUTDOWN, ON CURRENT STATUS.  FOLLOWED FIM 49-30, TASK 803, FIM CALLS MOST POSSIBLE CAUSE, IN FLIGHT: " FUEL FLOW DIVIDER" CHANGED FUEL FLOW DIVIDER, REF: AMM 49-31-15.  ALSO, FOLLOWED FIM TO CHECK: FOR BLOCKAGE IN APU FUEL DRAINS & BLOCKAGE OF UNWANTED MATERIALS IN AIR INLET DUCT AND COMPRESSOR INLET PLENUM.  NO BLOCKAGE FOUND.  CONTINUED THRU FIM 49-30, TASK 803, F(2). CURRENT FAULT 49-31016 CLEARED AND MOVED TO FAULT HISTORY.  FAULT HISTORY SHOWS OVERTEMP SHUTDOWN ON STARTS: 2, 10, 33, 96, & 125.  POST MAINTENANCE CSS REQUESTED.  OPEN PENDING CSS RESULT.
